Cycling trip

At 8 am started a group of children from the camp to day cycling trip. After 9:00 weather deteriorated sharply and the leader decided to send for the children bus on the same route, which started at 10 hours. For how long and at what distance from the camp bus catch kids if kids will drive a 1-hour average of 15 km and a bus traveling at 75 km per hour?

Correct result:

t =  0.5 h
s =  37.5 km

Solution:


15(t+(10-8))=75t

15•(t+(10-8))=75•t

60t = 30

t = 1/2 = 0.5

Our simple equation calculator calculates it.
s=75 t=75 0.5=752=752 km=37.5 km



We would be pleased if you find an error in the word problem, spelling mistakes, or inaccuracies and send it to us. Thank you!






Showing 0 comments:
avatar




Tips to related online calculators
Do you have a linear equation or system of equations and looking for its solution? Or do you have quadratic equation?
Do you want to convert length units?
Do you want to convert velocity (speed) units?
Do you want to convert time units like minutes to seconds?

You need to know the following knowledge to solve this word math problem:

Next similar math problems:

  • Two cars
    TwoCars From the town A to town B started two cars. The first at 7:00 at average speed 60 km per hour, the second at 10:00 at average speed 100 km per hour. The first car will not stay in B, and on the way back meet the second car at half way from A to B. At what
  • Tourists
    hiking From the cottage started first group of tourists at 10:00 AM at speed 4 km/h. The second started after them 47 minutes later at speed 6 km/h. How long and how many kilometers from the cottage will catch the first group?
  • Hiker and cyclist
    cyklo At 7 PM hiker started at 6 km/h to hike. After 3 hrs. later started on the same trip cyclist at speed of 15 km/h. After an hour of driving a flat tire and take him half hours to correct defect. At what time catch up cyclist with hiker?
  • Warehouse cars
    car_6 From the warehouse started truck at speed 40km/h. After 1hour 30mins started from the same place same direction a car at speed 70 km/h. For how long and at what distance from the warehouse overtake a truck?
  • The truck
    truck_10 The empty truck left the warehouse for goods at 10:00 and arrived at 11:30. At 2:00 pm, they loaded back on the same route. But it was a quarter slower than going to the warehouse. We know that on the way to the warehouse, the car was traveling at a speed
  • Cars 2
    car_2 Opava is 360 km distance from Prešov. At 8:00 hour two cars started against each other from this cities at average speeds 88 km/h and 121 km/h. At what hour its will meet and what distance its travel if car started from Prešov is faster?
  • Cenda and Pepa
    suchacky Cenda and Pepa went to the event. Cenda started alone. Canda started after him for 20 minutes. How long took Cenda to catch him? Cenda traveling at 15 km/h, and Pepa traveling at 25 km/h.
  • Train from Prague
    train_cd_1 First train from Prague started at 8:00 hour at 40 kilometers per hour. Train from Ostrava started at 9:20 at 80 km per hour. In how many hours and how far from cities with trains meet if the distance of cities is 400 km.
  • Two cities
    cyclist_37 The distance between cities A and B is 132 km. At 9.00 am, the cyclist started the bike at an average speed of 24 km/h, and at 10.00 h started from the B cyclist at an average speed of 30 km/h. How long and far from A will they both meet?
  • Blackjack TU160
    tu160 Bomber Tupolev TU160 started at 9:00 from the airport and flew at average speed of 1850 km/h toward the airfield B distant 3500 km. After evaluating the danger from the airport B started at 9:45 B towards A fighter MIG 29 at an average speed 2300 km/h. At
  • Bus stop
    bus_5 Determine at what time the bus leaves from the bus stop outside the village, if you know that when you leave home at 8:00 and go at speed 3 km/h, you come to a stop 9 minutes after the departure of the bus, and when you go speed at 4 km/h, you come to the
  • Scouts
    skauti_1 The boys from scout group traveled 5 days distance 115 km. Every day walked 1.5 km less than the previous day. How many kilometers scouts walked in the first day?
  • Bus vs. train
    bus_vs_train The bus started from point A 10 minutes before the train started from the same place. The bus went an average speed of 49 km/h, train 77 km/h. To point B train and bus arrived simultaneously. Calculate the time of the train journey, if train and bus trave
  • Holiday SMS
    sms Kucera and Malek start from the holiday together. They agreed that if they be 100 km apart, will send a SMS. Kucera traveling at 60 km/h., Malek 90 km/h. They started at 14 hours PM. At what time they send a message?
  • Cars
    car_red Cars started at 7:00 AM. From point A car run at 40 km per hour, from B car run 70 km per hour. Between A and B is 250 km long road. When and where will meet (measured from point A)?
  • Motion
    cycling Cyclist started at 9:00 from point S to point T. After 10 minutes, followed him at the same speed the second cyclist. Walker, which went from T to S, started at 9:35. After 71 minutes he met the first cyclist and after next 8 minutes the second cyclist. D
  • Runners
    runners If John has a running speed of 3.5miles per hour and Lucy has a speed of 5 miles per hour. If John starts running at 10:00 am and Lucy starts running at 10:30 am, at what time will they meet? (as soon as possible)